MathSciNet Relay Station
MathSciNet bibliographic data
MR2794652 03D65 (03D30 03E15)
Coskey, Samuel; Hamkins, Joel David Infinite time decidable equivalence relation theory. Notre Dame J. Form. Log. 52 (2011), no. 2, 203–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement